Alert archive / Pennsylvania / Areal Flood Warnings in 2009
Areal Flood Warning 23, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 24, 2009, 9:26 PM EDT for Delaware County, Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2009, 9:26 PM EDT (01:26 UTC)
- Expired
- Oct 25, 2009, 2:22 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Delaware County, PA
The radar
The Philadelphia radar (KDIX), 88 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -188 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 250126
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 PM EDT SAT OCT 24 2009
PAC045-250730-
/O.NEW.KPHI.FA.W.0023.091025T0126Z-091025T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-
926 PM EDT SAT OCT 24 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
CENTRAL DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
* WHILE THE HEAVY RAIN IS OVER, RISES CONTINUE ON AREA CREEKS IN THE
COUNTY. CRUM CREEK AT NEWTOWN SQUARE IS CURRENTLY ABOVE FLOOD
STAGE AND STILL RISING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS. DO NOT DRIVE AROUND BARRICADES.
&&
LAT...LON 3995 7551 3999 7545 4000 7546 4003 7539
3989 7530 3982 7547 3983 7547
$$
TFG1 follow-up statement
000
WGUS81 KPHI 250622
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
222 AM EDT SUN OCT 25 2009
PAC045-250631-
/O.CAN.KPHI.FA.W.0023.000000T0000Z-091025T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE PA-
222 AM EDT SUN OCT 25 2009
...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL DELAWARE
COUNTY...
CRUM CREEK IS NO LONGER FLOODING.
LAT...LON 3995 7551 3999 7545 4000 7546 4003 7539
3989 7530 3982 7547 3983 7547
$$
TFGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 24, 9:25 PM EDT, 1 minute earlier.
Area forecast discussion, Oct 24, 9:25 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 PM EDT SAT OCT 24 2009
.SYNOPSIS...
GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH THE EVENING HOURS AS A
COLD FRONT MOVES IN FROM THE WEST. THE FRONT WILL MOVE OFF THE
COAST AFTER MIDNIGHT PRECEDED BY SHOWERS AND THUNDERSTORMS. HIGH
PRESSURE WILL BUILD OVER THE REGION SUNDAY AND LAST INTO EARLY
TUESDAY. LOW PRESSURE MOVING NORTH ALONG THE COAST WILL BRING THE
CHANCE OF MORE SHOWERS SOMETIME ON TUESDAY INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
VERY ACTIVE PERIOD NEXT 12 HOURS AS WE AWAIT THE ARRIVAL OF THE
COLD FRONT. THE SOUTHERLIES HAVE KICKED IN THIS AFTERNOON WITH
WINDS GUSTING TO 30 TO 35 MPH. THE ABSENCE OF SUNSHINE BEING
OFFSET BY DEW POINTS IN THE 60S AND STRONG UPPER LEVEL DYNAMICS
WHICH WILL CONTRIBUTE TO SOME STRENGHTENING OF THE STORMS. THE
FRONT HAS REACHED THE DELAWARE VALLEY AND WILL CONTINUE TO THE
COAST AROUND 06Z WITH RAPID CLEARING. OVERNIGHT LOWS UPPER 30S IN
THE POCONOS TO NEAR 50S SOUTHEAST ZONES.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
GORGEOUS POST-FRONTAL FALL WEATHER FOR SUNDAY INTO MONDAY WITH SUNSHINE
AND SLIGHTLY ABOVE SEASONAL TEMPERATURES....WHILE NIGHTTIME LOWS IN
THE MID 30S POCONOS TO MID AND UPPER 40S SOUTHEAST. SHORT WAVE MOVES
NORTHEAST AS THE FLOW ALOFFT TRANSITIONS INTO BROAD CYCLONIC MID CONTINENT
FLOW. CUTOFF FORMS OVER THE SOUTHERN PLAINS MONDAY NIGHT WHILE RIDGE
BUILDS NORTH ALONG THE SOUTHEAST COAST. MOISTURE POOLING DOWN OVER THE
SOUTHEAST AND GULF OF MEXICO WILL BEING TURNED NORTH BY THE CONVERGING
FLOW WITH PRECIPITATION ADVANCING NORTH TO THE DELMARVA BY TUESDAY
MORNING.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE EXTENDED FORECAST FROM TUESDAY INTO SATURDAY STARTS HAS SOME
DIFFERENCES IN MODEL GUIDANCE. THE GOOD NEWS IS BOTH THE GFS AND
ECMWF DEVELOP AN UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW PRESSURE
SYSTEM IN THE SOUTHERN PLAINS/GULF REGION ON TUESDAY, THEN TRACK
THIS SYSTEM TOWARD OUR AREA LATE TUESDAY NIGHT INTO WEDNESDAY. THE
DIFFERENCE COMES WITH THE TIMING AND WHERE IT TRACKS. THE GFS IS
FASTER, AND CARRIES THE SYSTEM A LITTLE FARTHER, WHILE THE ECMWF IS
SLOWER AND CARRIES THE SYSTEM SLIGHTLY FARTHER SOUTH. EITHER WAY,
BOTH DO GIVE US A SMALL CHANCE FOR PRECIPITATION TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT, ESPECIALLY ON WEDNESDAY. LATER IN THE WEEK,
BOTH MODELS HAVE A RATHER DEEP UPPER LEVEL SYSTEM AND ASSOCIATED
SURFACE SYSTEM MOVING OUT OF THE INTERMOUNTAIN WEST, AND THROUGH THE
GREAT LAKES BY FRIDAY. THIS COULD BRING A COLD FRONT THROUGH OUR
AREA FRIDAY, WHICH SHOULD AGAIN INCREASE OUR CHANCES OF
PRECIPITATION. HOPEFULLY OVER THE NEXT FEW DAYS, THE MODEL GUIDANCE
WILL BECOME MORE ALIGNED WITH EACH OTHER. TEMPERATURES THROUGH THE
EXTENDED SHOULD BE ABOVE NORMAL UNTIL THE FRONT PASSES THROUGH LATER
IN THE FORECAST PERIOD TOWARD NEXT WEEKEND.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS ARE BEGINNING TO IMPROVE ACROSS THE TAF SITES NOW THAT
THE RAIN AHEAD OF THE COLD FRONT IS MOVING THROUGH. THE RAIN HAS
ENDED FOR THE MOST PART FOR ALL TAF SITES EXCEPT MIV AND ACY.
THE RAIN SHOULD END BEFORE MIDNIGHT, AND CONDITIONS WILL IMPROVE
HERE AS WELL AS DRIER AIR ARRIVES AND SUBSIDENCE OCCURS. WIND AND
RESULTANT MIXING SHOULD PRECLUDE THE POSSIBILITY OF FOG LATE
TONIGHT. THE COLD FRONT WILL BE MOVING THROUGH OVER THE NEXT FEW
HOURS, BEFORE MIDNIGHT, STARTING NOW IN READING, AND PROGRESSING
TOWARD THE COAST.
FINE FLYING WEATHER IS EXPECTED SUNDAY, ALTHOUGH THE WEST-NORTHWEST
TO NORTHWEST WINDS MAY BE A BIT GUSTY IN SLIGHTLY TURBULENT MIXING
IN THE BOUNDARY LAYER JUST OFF THE SURFACE.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED SUNDAY NIGHT AND MONDAY. A PROGRESSIVE
UPPER TROUGH AND SURFACE LOW TO THE EAST MAY CREATE THE POSSIBILITY
FOR SHOWERS AND LOWER CEILINGS AND VISIBILITIES LATER TUESDAY AND
INTO WEDNESDAY.
&&
.MARINE...
THE SMALL CRAFT ADVISORY WILL CONTINUE TONIGHT AND SUNDAY
MORNING, AND IT WILL BE EXTENDED ON THE OCEAN TO SUNDAY AFTERNOON
DUE TO SLIGHTLY ELEVATED SEAS. FREQUENT SHOWERS AND SCATTERED
THUNDERSTORMS AHEAD OF AND ALONG THE FRONT ARE GOING TO OCCUR. ANY
THUNDERSTORM MAY TRANSPORT MUCH STRONGER WINDS ALOFT DOWNWARD TO
THE SURFACE AND MAY NECESSITATE THE ISSUANCE OF A SPECIAL MARINE
WARNING, SO STAY TUNED TO NOAA WEATHER RADIO IF YOU WILL BE OUT ON
THE WATERS TONIGHT. THE COLD FRONT WILL CROSS THE WATERS EARLY
TONIGHT AND WINDS WILL ABRUPTLY SHIFT TO WEST AND THEN NORTHWEST
OVERNIGHT.
BETTER WEATHER IS EXPECTED ON THE WATERS FOR SUNDAY NIGHT THRU
MONDAY. A PROGRESSIVE UPPER TROUGH AND SURFACE LOW TO THE EAST MAY
CREATE THE POSSIBILITY FOR SHOWERS AND SOME STRONGER WINDS AND
HIGHER WAVES LATER TUESDAY AND INTO WEDNESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL NOON EDT SUNDAY FOR ANZ430-431.
&&
SYNOPSIS...EBERWINE
NEAR TERM...EBERWINE
SHORT TERM...EBERWINE
LONG TERM...ROBERTSON
AVIATION.../ROBERTSON
MARINE.../ROBERTSONHazardous weather outlook, Oct 24, 3:42 PM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 PM EDT SAT OCT 24 2009 MDZ008-PAZ054-055-060>062-067-251945- CECIL-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- 342 PM EDT SAT OCT 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS THIS EVENING WILL BRING GUSTY WINDS AND HEAVY RAINFALL. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 730 PM EDT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ068>071- 251945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 342 PM EDT SAT OCT 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING. LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE. WHILE THE GREATEST THREAT OF SEVERE WEATHER IS FOR DAMAGING STRAIGHT LINE WINDS IF A LINE OF THUNDERSTORMS FORMS, THERE ALSO MIGHT BE AN ISOLATED TORNADO IF ANY STRONGER THUNDERSTORMS CAN KEEP SEPARATION FROM THE MAIN LINE. THE GREATEST CHANCE OF THIS OCCURRING IS IN SOUTHERN NEW JERSEY OR DELAWARE. THE THREAT FOR SEVERE WEATHER WILL END AS A COLD FRONT MOVES THROUGH THE REGION THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-251945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 342 PM EDT SAT OCT 24 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SHOWERS AND THUNDERSTORMS THIS EVENING WILL BRING GUSTY WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-251945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 342 PM EDT SAT OCT 24 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SHOWERS AND THUNDERSTORMS THIS EVENING WILL BRING GUSTY WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 24, 4:10 PM EDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 410 PM EDT SAT OCT 24 2009 DEZ001-NJZ009-010-012-013-015>019-PAZ068>071-242115- BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ- MIDDLESEX NJ-MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ- PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-WESTERN MONMOUTH NJ- 410 PM EDT SAT OCT 24 2009 ...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT HUNTERDON...SOMERSET...SALEM...CAMDEN...GLOUCESTER...MERCER... MIDDLESEX...DELAWARE...PHILADELPHIA...MONTGOMERY...BUCKS... MONMOUTH...NEW CASTLE AND BURLINGTON COUNTIES... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL OVER NORTHERN DELAWARE. THE SHOWERS WERE MOVING NORTHEAST AROUND 35 MPH AND WILL AFFECT SOUTHEAST PENNSYLVANIA, AND SOUTHWEST NEW JERSEY THROUGH THE NEXT FEW HOURS. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE. RAINFALL RATES OF AN INCH AN HOUR ARE POSSIBLE. THE HEAVY RAIN COMBINED WITH DOWNED LEAVES COULD CAUSE FLOODING IN POOR DRAINAGE AREAS. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE. RNS
Special weather statement, Oct 24, 4:41 PM EDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 441 PM EDT SAT OCT 24 2009 MDZ012-015-242145- KENT MD-QUEEN ANNES MD- 441 PM EDT SAT OCT 24 2009 ...A STRONG THUNDERSTORM WILL AFFECT KENT AND QUEEN ANNES COUNTIES... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES SOUTHEAST OF BALTIMORE...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR ROCK HALL... OVERTON AROUND 500 PM...KINGSTOWN...LANGFORD AROUND 515 PM...MASSEY AND MORGNEC AROUND 530 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RNS
Special weather statement, Oct 24, 4:57 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 457 PM EDT SAT OCT 24 2009 DEZ001-MDZ008-242200- CECIL MD-NEW CASTLE DE- 457 PM EDT SAT OCT 24 2009 ...A STRONG THUNDERSTORM WILL AFFECT CECIL AND NEW CASTLE COUNTIES... AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES SOUTHWEST OF ELKTON...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR HOLLYWOOD BEACH...CAYOTS AROUND 515 PM...BRANTWOOD...CHESAPEAKE CITY AROUND 530 PM...BEAR AND WILMINGTON MANOR AROUND 545 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RNS
Special weather statement, Oct 24, 7:01 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 701 PM EDT SAT OCT 24 2009 MDZ012-015-019-250215- KENT MD-QUEEN ANNES-TALBOT- INCLUDING THE CITIES OF...CHESTERTOWN...CENTREVILLE...EASTON 701 PM EDT SAT OCT 24 2009 ...TIDES REACHING MINOR FLOODING LEVELS... STRONG SOUTHERLY WINDS OVER THE PAST 12 HOURS HAS CAUSED THE WATER LEVEL TO RISE ON THE CHESAPEAKE BAY. THE TIDE AT CAMBRIDGE MARYLAND WAS 3.23 FT AND HIGH TIDE IS AT 10 PM. MINOR FLOODING BEGINS AT 3.5 FT ABOVE MEAN LOWER LOW WATER. THE SOUTHERLY WINDS WILL DIMINISH AND SWITCH WESTERLY OVER THE NEXT HOUR. HOWEVER...THERE WILL BE SOME FLOODING AT THE TIME OF HIGH TIDE. EBERWINE
Local storm report, Oct 24, 8:21 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 PM EDT SAT OCT 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD 2 WNW CONSHOHOCKEN 40.09N 75.33W
10/24/2009 MONTGOMERY PA EMERGENCY MNGR
FLOODING ON THE SCHULYKILL EXPRESSWAY IN LOWER MERION
TOWNSHIP.
0625 PM TSTM WND DMG 3 NE BRYN ATHYN 40.17N 75.04W
10/24/2009 BUCKS PA EMERGENCY MNGR
TREES DOWN IN UPPER SOUTHAMPTON TOWNSHIP.
0630 PM FLASH FLOOD 2 SSE VALLEY FORGE 40.07N 75.46W
10/24/2009 CHESTER PA EMERGENCY MNGR
SEVERAL ROADWAYS FLOODED IN TREDYFFRIN AND EAST WHITELAND
TOWNSHIP INCLUDING PENNSYLVANIA STATE ROUTES 29 AND 30.
0800 PM FLASH FLOOD PHILADELPHIA 40.01N 75.13W
10/24/2009 PHILADELPHIA PA MESONET
FRANKFORD CREEK FLOODED.
&&
TGIGISpecial weather statement, Oct 24, 8:47 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 847 PM EDT SAT OCT 24 2009 DEZ002-003-NJZ013-014-020>027-250300- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ- EASTERN MONMOUTH NJ-INLAND SUSSEX DE-KENT DE-OCEAN NJ- SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ- 847 PM EDT SAT OCT 24 2009 ...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL AND GUSTY WINDS WILL AFFECT KENT...CUMBERLAND...MONMOUTH...SUSSEX...CAPE MAY... OCEAN...ATLANTIC AND BURLINGTON COUNTIES... AT 844 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL AND GUSTY WINDS OVER SOUTHERN NEW JERSEY AND EXTENDING SOUTHWEST OVER CENTRAL AND SOUTHERN DELAWARE. THESE SHOWERS WILL CONTAIN LOCALLY HEAVY RAIN AND GUSTY WINDS TO 40 MPH. FLOODING COULD OCCUR IN POOR DRAINAGE AREAS AS DOWNED LEAVES COULD CLOG CULVERTS. RNS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 8:01 PM EDT | Flash Flood Warning | PHI | Bucks, Philadelphia | 4 hr |
| Oct 24, 9:01 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 9 hr |
| Oct 24, 9:25 PM EDT | River Flood Warning | PHI | Bucks | 5 hr |
| Oct 24, 9:58 PM EDT | Areal Flood Warning | PHI | Montgomery | 4 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.